# SDR FDEA201107122651

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E FRONT SPAR LOWER DOUBLER AT STA XORS 815 FOUND CORROSION.  CORROSION.   REMOVED IAW SRM 51-21-01, REV 47 FOUND EXCEEDED LIMIT, ORIGINAL THICKNESS =0.180", MATERIAL REMOVED = 0.140", REMAINED THICKNESS = 0.040", DIA IS 6' X 2.375"  IAW SRM 57-40-02, REPAIR 12, FIG 201, REV 47.  LOWER DOUBLER REPAIR CARRIED OUT IAW SRM 57-40-02, REPAIR 12, FIG 203, REV 47.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
